# SDR SWAA2024022053663

- Difficulty date: February 18, 2024
- Submitted: February 20, 2024
- Operation: Air carrier
- Aircraft: N7854B
- Make and model: Boeing 737-71B
- Aircraft serial: 29372
- Aircraft time: 49,414 hours, 32,828 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: UNKNOWN
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OVERWING EMERGENCY EXIT PLACARD CAPT SIDE LOWER RIGHT IS MISSING<[01] REF AMM 33-51-01 INSTALLED LENS AS REQUIRED. OK FOR SERVICE
